Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 45, NWS El Paso, TX

August 17, 2018Grant County, Luna County, Sierra County, New Mexico

NWS El Paso, TX issued this severe thunderstorm warning at Aug 17, 2018, 2:53 PM MDT for Grant County, Luna County, Sierra County, New Mexico. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2018, 2:53 PM MDT (20:53 UTC)
Expired
Aug 17, 2018, 3:45 PM MDT
In force
52 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grant County, NM, Luna County, NM, Sierra County, NM

The radar

The El Paso radar (KEPZ), 123 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 8.9 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2018-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2018-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-288 J/kg
Mixed-layer LCL
1780 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

030 
WUUS54 KEPZ 172053
SVREPZ
NMC017-029-051-172145-
/O.NEW.KEPZ.SV.W.0045.180817T2053Z-180817T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service El Paso TX
253 PM MDT FRI AUG 17 2018

The National Weather Service in El Paso has issued a

* Severe Thunderstorm Warning for...
  Eastern Grant County in south central New Mexico...
  Southern Sierra County in north central New Mexico...
  North central Luna County in south central New Mexico...

* Until 345 PM MDT.

* At 253 PM MDT, a severe thunderstorm was located 11 miles southwest
  of Lake Valley, or 11 miles west of Nutt, moving southeast at 15
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Macho Springs Wind Farm...
  and Cookes Peak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3264 10783 3272 10764 3253 10747 3242 10771
TIME...MOT...LOC 2053Z 330DEG 15KT 3257 10765 

HAIL...1.00IN
WIND...60MPH
 
$$

TRIPOLI
1 follow-up statement
323 
WWUS54 KEPZ 172134
SVSEPZ

Severe Weather Statement
National Weather Service El Paso TX
334 PM MDT FRI AUG 17 2018

NMC017-029-051-172145-
/O.CON.KEPZ.SV.W.0045.000000T0000Z-180817T2145Z/
Grant NM-Sierra NM-Luna NM-
334 PM MDT FRI AUG 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EASTERN GRANT...SOUTHERN SIERRA AND NORTH CENTRAL LUNA
COUNTIES...

At 334 PM MDT, a severe thunderstorm was located 12 miles southwest
of Nutt, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Macho Springs Wind Farm...
and Cookes Peak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3264 10783 3272 10764 3253 10747 3242 10771
TIME...MOT...LOC 2134Z 330DEG 15KT 3242 10755 

HAIL...1.00IN
WIND...60MPH
 
$$

TRIPOLI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 1:45 PM MDT, 1 hour 8 minutes earlier.

Area forecast discussion, Aug 17, 1:45 PM MDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
145 PM MDT Fri Aug 17 2018

.SYNOPSIS...
Moist unstable air will flow into New Mexico and west Texas
resulting in showers and thunderstorms across much of he region
this afternoon through Saturday. A few storms may produce heavy
rains with possible flooding...strong winds...and hail. High
pressure aloft will bring seasonably warm drier weather next week
with a few thunderstorms still possible but mainly around mountain
areas.

&&

.DISCUSSION...
Air mass rather moist and unstable again early this afternoon.
MUCAPE's were already between 1000 and 2000 J/kg with
surface dewpoints around 55 to 60 F and precipitable water from
1.1 to 1.4 inches. In addition DCAPE's were high at mostly above
1200 J/kg. Thunderstorms have developed around mountain areas and
expect activity to increase via more surface heating plus
outflow forcing. Slow storm motion due to light winds aloft plus
high levels of moisture and instability indicate primary weather
hazard will be flash flooding. However elevated CAPE's and DCAPE's
suggest further risk of damaging downbursts and at least small
hail. Expect similar situation on Saturday as Precipitable water
will be around 1.2 to 1.5 inches with MUCAPE's around 1000 to
1500 J/kg. Models also indicate possible weak upper short wave
moving into the CWA from the north to further enhance updraft
initiation. Again on Saturday several storms may generate locally
heavy rains...damaging winds and hail.

By Sunday the CWA will be located between upper high over southern
Nevada and troughing over the plains. This pattern will support
northwest to northerly winds at mid levels with inflow of much
drier more stable continental air. Thus by Sunday afternoon
surface dewpoints will be mostly less than 50 F with precipitable
water greatly diminishing to only around .5 to .75 inch.
Consequently expect mostly dry weather on Sunday with subsidence
and sunshine pushing afternoon high temperatures to near 100 many
lowland locations.

Sunday night a cold front will push east to west across the CWA
with easterly winds behind it pushing slightly cooler but also
more moist air mass. By late Monday afternoon surface dewpoints
will again exceed 50 most areas with precipitable around an inch.
This will support a few afternoon and evening thunderstorms Monday
afternoon and evening.

Tuesday through Friday upper high center will meander between
central New Mexico and the New Mexico-Arizona border region.
Associated subsidence should keep convection suppressed most
locations but low level easterly winds will sustain sufficient
moisture transport for a few mainly mountain area thunderstorms
each day.

&&

.AVIATION...Valid 18/00Z-19/00Z...
VFR conditions through the period, but with chances for localized,
short-duration, MVFR to IFR conditions in vicinity of thunderstorms.
Thru 20Z skies generally FEW-SCT080 SCT150 SCT- BKN200 with VSBY
P6SM and SW winds AOB 12kts. However ISOLD lowland to SCT mountain
TSRA over lowlands aft 21Z may produce SCT-BKN060-080 BKN120 OVC200
skies with VSBY reduced to less than 1SM in +RASH, with winds
VRB30G45KTS.

&&

.FIRE WEATHER...

.DISCUSSION... Increased monsoonal over the region through Saturday
should bring an increase in areal coverage of rain showers and
thunderstorms. Isolated to scattered late afternoon and evening rain
showers and thunderstorms are expected across the region. Near
normal mid- August temperatures each afternoon through Saturday,
then a hot day expected Sunday as the region dries out temporarily.
With dewpoints up, min RH will be well above critical values, with
good to excellent overnight recoveries. Clouds will increase each
afternoon with storms developing first over mountains by mid-day,
and then over the lowlands in the mid to late afternoon hours. Heavy
rainfall is likely with some storms the potential for local flash
flooding. Drier air and fewer storms back in the forecast for Sunday
and Monday. Next week looks seasonally warm with moderate moisture
bringing slight chance to chance of daily hit and miss rain showers
and thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 73  95  75 100 /  40  30  30   0
Sierra Blanca           69  93  70  96 /  40  30  30  20
Las Cruces              69  94  69  99 /  50  30  30   0
Alamogordo              69  92  69  98 /  40  30  30   0
Cloudcroft              54  72  57  77 /  60  40  30   0
Truth or Consequences   70  94  71  99 /  50  40  20   0
Silver City             63  87  63  92 /  50  40  30   0
Deming                  69  95  70  99 /  50  20  30   0
Lordsburg               69  94  70  98 /  40  20  30   0
West El Paso Metro      73  94  75  99 /  40  30  30   0
Dell City               70  97  72 100 /  40  30  30   0
Fort Hancock            72  96  73  99 /  40  30  30  10
Loma Linda              69  90  70  94 /  50  30  30   0
Fabens                  71  95  73  99 /  40  30  30   0
Santa Teresa            71  94  73  99 /  50  30  30   0
White Sands HQ          70  93  71  99 /  50  30  30   0
Jornada Range           69  95  69  99 /  50  30  30   0
Hatch                   70  96  70 101 /  50  30  30   0
Columbus                70  95  72  99 /  50  20  30   0
Orogrande               72  93  73  99 /  50  30  30   0
Mayhill                 59  79  61  85 /  60  40  30   0
Mescalero               59  81  61  86 /  60  40  30   0
Timberon                59  79  60  83 /  60  40  30   0
Winston                 60  86  62  91 /  60  50  30   0
Hillsboro               65  91  67  96 /  50  50  30   0
Spaceport               68  94  69  99 /  50  30  30   0
Lake Roberts            58  87  59  90 /  60  50  30   0
Hurley                  64  89  65  93 /  50  30  30   0
Cliff                   65  93  65  97 /  50  40  30   0
Mule Creek              65  91  66  95 /  50  40  20   0
Faywood                 65  90  67  94 /  50  40  30   0
Animas                  70  94  70  99 /  40  20  30   0
Hachita                 68  93  70  98 /  50  20  30   0
Antelope Wells          66  90  68  95 /  50  20  40  10
Cloverdale              65  88  66  92 /  50  20  40  20

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&

05 Rogash/20 Novlan
Hazardous weather outlook, Aug 17, 1:00 PM MDT, 1 hour 53 minutes before
Hazardous Weather Outlook
National Weather Service El Paso Tx/Santa Teresa NM
100 PM MDT Fri Aug 17 2018

NMZ401>417-TXZ418>424-181730-
Upper Gila River Valley-Southern Gila
Highlands/Black Range-Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-Eastern Black
Range Foothills-Sierra County Lakes-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin-
Southern Tularosa Basin-West Slopes Sacramento Mountains Below 7500
Feet-Sacramento Mountains Above 7500 Feet-East Slopes Sacramento
Mountains Below 7500 Feet-Otero Mesa-Western El Paso County-
Eastern/Central El Paso County-Northern Hudspeth Highlands/Hueco
Mountains-Salt Basin-Southern Hudspeth Highlands-Rio Grande Valley
of Eastern El Paso/Western Hudspeth Counties-Rio Grande Valley of
Eastern Hudspeth County-
105 PM MDT Fri Aug 16 2018

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...This Afternoon and Tonight
Isolated to scattered showers and thunderstorms. Several storms may
produce heavy rains with possible flooding...damaging wind gusts to
60 mph and small hail.

.DAYS TWO THROUGH SEVEN...Friday through Thursday
Isolated to scattered showers and thunderstorms  Saturday. Several
storms may produce heavy rains with possible flooding...damaging
wind gusts to 60 mph and small hail.

Drier weather expected Sunday through Thursday with a few showers
and thunderstorms still possible but with most of the storms
occurring around mountain areas.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any significant weather occurrence
to local law enforcement and to the NWS office via our 800 spotter
number or via twitter using our office handle @NWSElPaso

Rogash

In the hours before

Special weather statement, Aug 17, 1:13 PM MDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service El Paso TX
113 PM MDT FRI AUG 17 2018

NMZ402-408-409-172000-
Eastern Black Range Foothills NM-
Southern Gila Highlands/Black Range NM-Sierra County Lakes NM-
113 PM MDT FRI AUG 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GRANT AND
SOUTHWESTERN SIERRA COUNTIES UNTIL 200 PM MDT...

At 112 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles west of Lake Valley, or 13 miles south of Hillsboro, moving
southeast at 14 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Lake Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3282 10778 3287 10766 3270 10750 3263 10769
TIME...MOT...LOC 1912Z 329DEG 16KT 3274 10765

TRIPOLI
Special weather statement, Aug 17, 1:59 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service El Paso TX
159 PM MDT FRI AUG 17 2018

NMZ402-403-407-408-172045-
Eastern Black Range Foothills NM-
Southern Gila Foothills/Mimbres Valley NM-
Southern Gila Highlands/Black Range NM-
Southwest Desert/Mimbres Basin NM-
159 PM MDT FRI AUG 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GRANT AND NORTH
CENTRAL LUNA COUNTIES UNTIL 245 PM MDT...

At 158 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles west southwest of Faywood, moving southeast at 5 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Faywood and City Of Rocks State Park.

LAT...LON 3260 10805 3269 10788 3256 10772 3242 10793
TIME...MOT...LOC 1958Z 329DEG 5KT 3258 10796

TRIPOLI
Special weather statement, Aug 17, 2:00 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service El Paso TX
200 PM MDT FRI AUG 17 2018

NMZ405-406-172045-
Uplands of the Bootheel NM-Lowlands of the Bootheel NM-
200 PM MDT FRI AUG 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HIDALGO COUNTY UNTIL
245 PM MDT...

At 158 PM MDT, Doppler radar was tracking strong thunderstorms over
the region, moving north at 20 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Animas Peak, Geronimo Pass, Camp Garza, Cloverdale and Skeleton
Canyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

&&

LAT...LON 3174 10905 3175 10877 3133 10874 3133 10904
      3154 10905
TIME...MOT...LOC 1958Z 239DEG 49KT 3138 10879

ROGASH
Special weather statement, Aug 17, 2:44 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service El Paso TX
244 PM MDT FRI AUG 17 2018

NMZ402-403-407>409-172145-
Eastern Black Range Foothills NM-
Southern Gila Foothills/Mimbres Valley NM-
Southern Gila Highlands/Black Range NM-
Southwest Desert/Mimbres Basin NM-Sierra County Lakes NM-
244 PM MDT FRI AUG 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GRANT...SOUTHERN
SIERRA AND NORTHERN LUNA COUNTIES UNTIL 345 PM MDT...

At 243 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Nutt, moving southeast at 20 mph.

Nickel size hail and winds in excess of 50 mph with blowing
lowland dust will be possible with this storm.

Locations impacted include...
Faywood, San Juan, Cookes Peak, North Hurley, Macho Springs Wind
Farm, Akela, Hurley, Sherman, Deming, City Of Rocks State Park and
Lake Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3272 10815 3280 10804 3272 10757 3221 10731
      3222 10795
TIME...MOT...LOC 2043Z 329DEG 49KT 3252 10764

TRIPOLI
Special weather statement, Aug 17, 2:44 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service El Paso TX
244 PM MDT FRI AUG 17 2018

NMZ410>413-172130-
Southern Tularosa Basin NM-Central Tularosa Basin NM-
Northern Dona Ana County NM-
Southern Dona Ana County/Mesilla Valley NM-
244 PM MDT FRI AUG 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DONA ANA COUNTY
UNTIL 330 PM MDT...

At 242 PM MDT, Doppler radar was tracking a strong thunderstorms
over White Sands Missile Range and vicinity moving very slowly north.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Lake Lucero, White Sands Missile Range Headquarters, Aguirre Springs,
Portions of Organ Mountains Desert Peaks National Monument and
Portions of Jornada Experimental Range.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3239 10643 3239 10655 3282 10655 3282 10642
TIME...MOT...LOC 2042Z 244DEG 44KT 3236 10643

ROGASH
Special weather statement, Aug 17, 2:46 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service El Paso TX
246 PM MDT FRI AUG 17 2018

NMZ409-412-172130-
Central Tularosa Basin NM-Sierra County Lakes NM-
246 PM MDT FRI AUG 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SIERRA COUNTY UNTIL
330 PM MDT...

At 246 PM MDT, Doppler radar was tracking a strong thunderstorm 24
miles northwest of Three Rivers, moving northeast at 9 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern Sierra
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3340 10637 3335 10642 3343 10661 3348 10658
      3348 10638
TIME...MOT...LOC 2046Z 206DEG 10KT 3350 10645

TRIPOLI

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 9:11 PM MDTAreal Flood AdvisoryEPZLuna3 hr
Aug 17, 1:13 PM MDTSpecial Weather StatementEPZ47 min
Aug 17, 1:54 PM MDTAreal Flood AdvisoryEPZSierra3 hr
Aug 17, 1:59 PM MDTSpecial Weather StatementEPZLuna46 min
Aug 17, 2:00 PM MDTSpecial Weather StatementEPZHidalgo45 min
Aug 17, 2:44 PM MDTSpecial Weather StatementEPZDoña Ana46 min
Aug 17, 2:46 PM MDTSpecial Weather StatementEPZ44 min
Aug 17, 2:54 PM MDTAreal Flood AdvisoryEPZGrant, Luna, Sierra66 min
Aug 17, 3:08 PM MDTSpecial Weather StatementEPZGrant37 min
Aug 17, 3:09 PM MDTAreal Flood AdvisoryEPZSierra111 min
Aug 17, 3:21 PM MDTSpecial Weather StatementEPZ39 min
Aug 17, 3:39 PM MDTSpecial Weather StatementEPZLuna51 min
Aug 17, 3:47 PM MDTSpecial Weather StatementEPZ43 min
Aug 17, 3:49 PM MDTSpecial Weather StatementEPZGrant41 min
Aug 17, 3:58 PM MDTSpecial Weather StatementEPZSierra47 min
Aug 17, 4:18 PM MDTSpecial Weather StatementEPZLuna42 min
Aug 17, 4:42 PM MDTAreal Flood AdvisoryEPZDoña Ana, Sierra3 hr
Aug 17, 4:46 PM MDTSevere Thunderstorm WarningEPZLuna44 min
Aug 17, 4:54 PM MDTSpecial Weather StatementEPZHidalgo51 min
Aug 17, 5:18 PM MDTAreal Flood AdvisoryEPZLuna3 hr
Aug 17, 5:21 PM MDTSpecial Weather StatementEPZDoña Ana39 min
Aug 17, 5:51 PM MDTSpecial Weather StatementEPZHidalgo39 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.